# SDR UIEA2017071401219

- Difficulty date: July 13, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,202 hours, 14,044 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 71027014
- Part serial: 890439
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV EICAS MESSAGE ON LANDING,  FOLLOWED BY A LT ENG HPSOV STATUS MESSAGE.   REMOVED AND REPLACED HPSOV IAW AMM 36-11-07, OPS CHECKED GOOD IAW AMM 36-11-07.
